RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 1, Pages 45–50 (Mi vmumm207)  

Mechanics

Force interaction simulation for the motion of a spherical segment on a spherical surface with friction

A. A. Zhulidova

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The problem of motion of a spherical segment on the inner surface of a hemisphere with dry friction is studied. A number of expressions for the pressure density coefficients are obtained in the case when this density depends linearly on coordinates. These coefficients are determined for the special cases of sliding or rotation and are used to derive expressions for forces and moments.

Key words: spherical surface, dry friction, pressure density as a linear function of coordinates.

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Moscow University Mechanics Bulletin, 2015, 70:1, 13–18

Bibliographic databases:

UDC: 531.36
Received: 25.09.2013

Citation: A. A. Zhulidova, “Force interaction simulation for the motion of a spherical segment on a spherical surface with friction”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 1, 45–50; Moscow University Mechanics Bulletin, 70:1 (2015), 13–18

Citation in format AMSBIB
\Bibitem{Zhu15}
\by A.~A.~Zhulidova
\paper Force interaction simulation for the motion of a spherical segment on a spherical surface with friction
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 1
\pages 45--50
\mathnet{http://mi.mathnet.ru/vmumm207}
\transl
\jour Moscow University Mechanics Bulletin
\yr 2015
\vol 70
\issue 1
\pages 13--18
\crossref{https://doi.org/10.3103/S0027133015010033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000420276000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924873265}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm207
  • http://mi.mathnet.ru/eng/vmumm/y2015/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:10
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019